# SDR FOTR2021700661

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) REMOVED DAMAGED AREA FROM FRAME AT STR 17L DIMENSION 2.2500" X 1.5" IAW SRM 51-10-1, AND 51-30-2. FABRICATED REPAIR IAW SRM 51-40-3 FROM 7075-0 DIMENSION 9.1" X 4.1" PO 20198132.  HEAT TREATED  TO 7075T6 IAW FASI REPORT 2-37153-801A. FABRICATED CLIP FROM 7075-T6 PO 9009729, DIMENSION 4" X 3.5". TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 51-40-3, 51-30-2.
